MathSciNet Relay Station
MathSciNet bibliographic data
MR1085943 (93b:57025) 57Q10 (19B28 53C21 57N60 57R80)
Hu, Bi Zhong A PL geometric study of algebraic $K$ theory. Trans. Amer. Math. Soc. 334 (1992), no. 2, 783–808.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement